# SDR CA970114016

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 481141029
- Condition: Cracked Core
- Location: Nr1 Eng
- Part time: 9,655 hours
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE CREW NOTED A LOW OIL PRESSURE ON #1 ENGINE. AIRCRAFT RETURNED TO BLOCKS. OIL COOLER CORE FOUND CRACKED AND LEAKING.
